Second moment constraints and the control problem of Markov jump linear systems
Version of Record online: 13 JUL 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Numerical Linear Algebra with Applications
Special Issue: Inverse Problems Dedicated to Biswa Datta
Volume 20, Issue 2, pages 357–368, March 2013
How to Cite
Vargas, A. N., Furloni, W. and do Val, J. B.R. (2013), Second moment constraints and the control problem of Markov jump linear systems. Numer. Linear Algebra Appl., 20: 357–368. doi: 10.1002/nla.1849
- Issue online: 12 FEB 2013
- Version of Record online: 13 JUL 2012
- Manuscript Accepted: 3 JUN 2012
- Manuscript Revised: 14 DEC 2011
- Manuscript Received: 29 JUL 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!